Moving-boundary problems for the time-fractional diffusion equation
MetadataShow full metadata
We consider a one-dimensional moving-boundary problem for the time-fractional diffusion equation. The time-fractional derivative of order α ∈ (0, 1) is taken in the sense of Caputo. We study the asymptotic behavior, as t tends to infinity, of a general solution by using a fractional weak maximum principle. Also, we give some particular exact solutions in terms of Wright functions.
CitationRoscani, S. D. (2017). Moving-boundary problems for the time-fractional diffusion equation. Electronic Journal of Differential Equations, 2017(44), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.